# SDR SWAA2016092608082

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 63,531 hours, 49,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61323433
- Part serial: 2457
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LOW PRESSURE.  R & R SLIDE IAW MAINTENANCE.
